# SDR UPS05M45897

- Difficulty date: October 17, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 36,457 hours, 7,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta1321 Lbl27.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN AT STA 1321 LBL 27.5 SEAT TRACK CROWN FOUND CORRODED.  CABIN STA 1321 LBL 27.5 SEAT TRACK CROWN CORROSION REMOVED PER SRM 53-70-00 FIG 3 VOL I REV 37 MAT ORIG THK 0.145: & MAT REMOVED 0.035 FOUND EXCEED LIMIT PER SRM 53-70-00 FIG 3 VOL 3 VOL I REV 37.  NEW SEAT TRACK EXTRUSION, REPAIR SPLICE HATS & SPLICE PLATES BETWEEN STA 1209 TO STA 1351 LBL 27.5.  INSTALLED PER SRM 51-31-01 VOL II REV 37 & SRM 53-70-00 FIG1 VOL I REV 37.
